Principles for modelling financial markets and the optimal growth of wealth (Chinese)

Xu, Shimeng . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :171-178

Locate this article in:

Bibtex

@article{CIS-145330,
  Author = {Xu, Shimeng},
  Title = {Principles for modelling financial markets and the optimal growth of wealth (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {171--178},
  Keywords = {Arbitrage}
}

Similar articles